# SDR C2XA00CL039

- Difficulty date: May 22, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22044002
- Part serial: 89629736
- Condition: Failed
- Location: Lt Fuselage
- Part time: 20,050 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3071 - AFTER TAKEOFF, THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ACM IAW ATR MM 21-51-52.  OPERATIONAL CHECKS WERE GOOD IAW 21-10-00 AND 21-51-52.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
